New exact solutions for the Kaup-Kupershmidt equation


İNÇ M., Miah M., Chowdhury A., Ali S., Rezazadeh H., AKINLAR M. A. , ...More

AIMS MATHEMATICS, vol.5, no.6, pp.6726-6738, 2020 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 5 Issue: 6
  • Publication Date: 2020
  • Doi Number: 10.3934/math.2020432
  • Title of Journal : AIMS MATHEMATICS
  • Page Numbers: pp.6726-6738

Abstract

We present new exact solutions for the (1+1)-dimensional Kaup-Kupershmidt (KK) equation by employing method of double (G'/G, 1/G)-expansion. We express solutions by hyperbolic, trigonometric and rational functions explicitly. Computational results indicate the efficiency and applicability potential of the method.